# SDR DL757951983

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Damaged
- Location: Fwd Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED RADOME INTO SHOP AND UPON INSPECTION, FOUND EXCESSIVE MOISTURE IN CORE OF RADOME.  REMOVED INSIDE SKIN TO DRY OUT CORE OF RADOME AS PER SRM 53-10-72.  REPLACED INSIDE SKIN PER SRM 53-10-72.  APPLIED EROSSION BOOT AND PAINT AS PER PS 900-9-1-11 NR 05.  RADOME PASSED TRANSMISSIVITY TEST.  RADOME PASSED FINAL INSPECTION AND SENT TO STOCK.
